Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Why do meth and drugs cause sunken eyes and puffy, saggy skin?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I have seen websites showing how meth and drugs ruin your looks with sunken eyes and puffy, saggy skin. Why does this happen? Is this reversible?

I'm asking because I have similiar effects from sleeping pills 2 months ago, and it is horrifying.
Posted Thu, 20 Sep 2012 in Drug Abuse
Answered by Dr. Sudhir 2 hours later

These side effects resolve once you stop taking pills.Its always desired to use these pills for shorter duration only during acute phase.Shorter is the duration of use, earlier and more effectively the symptoms will resolve.

You can try few other things like meditation, breathing exercises ,yoga or mild exercises to help you sleep.

Hope this answers your question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor